# SDR SWIA971410

- Difficulty date: February 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N270YV
- Make and model: Emb EMB-120RT
- Aircraft serial: 120270
- Engine: Pwa PW118A
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 22201T011400
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

CRUISE FLIGHT, FL210 WITH CABIN PRESSURE SET IN AUTO.  CABIN RATE INDICATOR NEEDLE PEGGED ITSELF OFF THE SCALE IN A CLIMB UNTIL CABIN PRESSURE WAS 10,000 FT.  AFTER SEVERAL CLIMBS/ DESCENT OSCILLATIONS AND EMERGENCY DESCENT INDICATED PROBLEM CORRECTED IN CONTROLLED DESCENT AT FL 180.  INSPECTED PRESSURE SYSTEM, PRESSURIZED AIRCRAFT TO 7 PSI.  SYSTEM CHECKS GOOD ON GROUND AT THIS TIME.  REPLACED ELECTRIC CONTROLLER.
